# SDR DALA2020010300026

- Difficulty date: January 1, 2020
- Submitted: January 3, 2020
- Operation: Air carrier
- Aircraft: N727TW
- Make and model: Boeing 757231
- Aircraft serial: 30340
- Aircraft time: 69,271 hours, 17,250 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 6813, L/P 1426411) CORROSION WAS FOUND IN ALL OPEN HOLES FROM 1 TO 10 AND ADDITIONALLY CRACKS WERE FOUND IN HOLES AT RH ENG DRAG FTG CLAMP-UP & DIAG BRACE. WC 5720-01100-0101B STEP 26. CORRECTIVE ACTION: CORROSION: LEVEL 2 PERMANENT REPAIR WAS PERFORMED ON RH OUTER WING / UPPER SURFACE /SKIN COMMON TO DRAG FITTING PER ER/A 584089-14AD REV. ORG.SECTION I AND ETI-57-19-181 REV. 13.
